# SDR IPXA10560137

- Difficulty date: May 17, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N428UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25459
- Aircraft time: 20,934 hours, 14,087 cycles
- Engine: Pwa PW2040
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, RT WING INBD MID FLAP PREVIOUS REPAIR ON UPPER T/E JUST OTBD OF AFT FLAP IS DELAMINATED.  REPLACED T/E WEDGE IAW SRM51-40-02-0G AND 51-40-05-0G.
